Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

Infinite group actions on spheres.

Título inglés Infinite group actions on spheres.
Título español Acciones de grupo infinito sobre esferas.
Autor/es Martin, Gaven J.
Organización Yale Univ., New Haven (Connecticut), Estados Unidos;Dep. Math. Univ. Auckland, Auckland, Nueva Zelanda
Revista 0213-2230
Publicación 1988, 4 (3-4): 407-451, 75 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper is mainly intended as a survey of the recent work of a number of authors concerning certain infinite group actions on spheres and to raise some as yet unanswered questions. The main thrust of the current research in this area has been to decide what topological and geometrical properties characterise the infinite conformal or Möbius groups. One should then obtain reasonable topological or geometrical restrictions on a subgroup G of the homeomorphism group of a sphere which will imply that it can be made conformal after a change of coordinates. That is G is topologically conjugate to a Möbius group. Many aspects of the theory of Kleinian and Möbius groups can be found in the books [Ah 3], [Bea], [Mas 1], [MB] and Th].
Clasificación UNESCO 120101
Palabras clave español Acción de grupo ; Grupos de Moebius ; Esferas ; Propiedades topológicas
Código MathReviews MR1048583
Código Z-Math Zbl 0693.57020
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es